# SDR FDEA201112145262

- Difficulty date: December 14, 2011
- Submitted: December 14, 2011
- Operation: Air carrier
- Aircraft: N683FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 801
- Aircraft time: 18,915 hours, 10,198 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A5327501820600
- Condition: Worn
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK MID SEAT TRACK 3L AT FRAME 57.1 HAS WORN SCALLOPS.  FOUND TO BE OUT OF LIMITS IAW SRM 53-10-16, FIG 102, PAGE 105.  CUT OUT DAMAGED SECTION OF TRACK AND SPLICED IN NEW SECTION OF TRACK IAW SRM 53-10-16.
